Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Clonidine/quetiapine/trazodone overdose

Delirium and other toxicities: case report

    • 19 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Rhyee SH, Pedapati EV, Thompson J.Prolonged delirium after quetiapine overdose. Pediatric Emergency Care 26: 754-756, No. 10, Oct 2010. Available from: URL: http://dx.doi.org/10.1097/pec.0b013e3181f39d5b - USA

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Clonidine/quetiapine/trazodone overdose. React. Wkly. 1330, 15 (2010). https://doi.org/10.2165/00128415-201013300-00047

    Download citation

    Keywords

    • Risperidone
    • Clonidine
    • Quetiapine
    • Glasgow Coma Scale
    • Trazodone